DOI 10.1097/nrl.0000000000000095
Severe Relapse After Cessation of Immunosuppressive Therapy in a Patient With Neuromyelitis Optica Spectrum Disorder.
Аннотация
INTRODUCTION
The optimal duration of immunosuppressive therapy (IT) for neuromyelitis optica spectrum disorder (NMOSD) has not been established. Here, we report a case of severe relapse after early cessation of IT.
CASE REPORT: A 32-year-old woman presented with a 2-week history of intractable vomiting and hiccups followed by quadriplegia with respiratory insufficiency. Spinal cord MRI showed longitudinally extensive transverse myelitis (LETM) and aquaporin-4-immunoglobulin-G (AQP4-IgG) was positive. She was diagnosed with NMOSD and IT was initiated. She did not experience any clinical attacks during 42 months of IT and her AQP4-IgG status was negative. IT was discontinued on her own decision; 36 months later, the patient experienced a severe LETM relapse with paraplegia, and her AQP4-IgG status reverted to positive.
CONCLUSION
This case suggests that clinicians should exercise caution before discontinuing effective IT in patients with NMOSD.
Предметные рубрики MeSH
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.